# SDR 2003FA0000369

- Difficulty date: March 21, 2003
- Submitted: April 10, 2003
- Operation: General aviation
- Aircraft: N345F
- Make and model: Bell 206B
- Aircraft serial: 2697
- Aircraft time: 3,466 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Spar
- Part number: 8644402
- Condition: Cracked
- Location: Nlg
- Part time: 3,466 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SPAR WEB AT NOSE GEAR SUPPORT AFT ATTACH. BOLT
